Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 61, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 24, 2009, 5:59 PM CDT for Grant County, Wisconsin. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2009, 5:59 PM CDT (22:59 UTC)
- Expired
- Jul 24, 2009, 7:00 PM CDT
- In force
- 61 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Grant County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:05 PM CDT | HAIL 1 | 1 N Burton, WI | |
| Jul 24, 6:12 PM CDT | HAIL 1.75 | 5 E Cassville, WI | |
| Jul 24, 6:15 PM CDT | TSTM WND DMG | 2 E Kieler, WI | 10 POWER POLES SNAPPED ALONG COUNTY RD H JUST EAST OF KIELER. TOWN OF KIELER WITHOUT POWER. |
| Jul 24, 6:17 PM CDT | HAIL 1.75 | Potosi, WI | |
| Jul 24, 6:27 PM CDT | TSTM WND GST 78 | 4 Se Dickeyville, WI | |
| Jul 24, 6:35 PM CDT | TSTM WND DMG | 4 Se Kieler, WI | POWER LINES DOWN ACROSS MUCH OF SOUTHERN END OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 5:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 242259
SVRARX
WIC043-250000-
/O.NEW.KARX.SV.W.0061.090724T2259Z-090725T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
559 PM CDT FRI JUL 24 2009
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 700 PM CDT
* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR CORNELIA...OR 7 MILES
WEST OF PLATTEVILLE...MOVING SOUTHEAST AT 25 MPH. THIS WARNING
EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
BEETOWN...MOVING SOUTH AT 30 MPH. THIS STORM IS ALSO CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
BURTON...DICKEYVILLE AND BIG PATCH AROUND 610 PM...
GEORGETOWN AND LOUISBURG AROUND 615 PM...
CUBA CITY AROUND 620 PM...
SINSINAWA AROUND 625 PM...
HAZEL GREEN AROUND 630 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. BESIDES POSSIBLE
ROOF OR CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS
IF LEFT UNPROTECTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR
NORTHEAST IOWA AND SOUTHWEST WISCONSIN.
&&
LAT...LON 4251 9064 4254 9064 4264 9072 4268 9093
4274 9106 4279 9108 4288 9109 4292 9114
4298 9115 4300 9111 4299 9106 4305 9096
4308 9085 4312 9076 4284 9043 4250 9043
TIME...MOT...LOC 2258Z 324DEG 22KT 4269 9060
$$
AJ2 follow-up statements
000
WWUS53 KARX 242347
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CDT FRI JUL 24 2009
WIC043-250000-
/O.CON.KARX.SV.W.0061.000000T0000Z-090725T0000Z/
GRANT WI-
647 PM CDT FRI JUL 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN GRANT COUNTY...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SINSINAWA...OR 7 MILES EAST OF DUBUQUE...MOVING SOUTHEAST AT 25
MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL WAS LOCATED 6 MILES EAST OF GUTTENBURG...MOVING SOUTH AT 25 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
SINSINAWA AROUND 650 PM...
MCCARTNEY AND HAZEL GREEN AROUND 655 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE. BESIDES POSSIBLE ROOF OR CROP DAMAGE...HAIL MAY
ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF LEFT UNPROTECTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR
NORTHEAST IOWA AND SOUTHWEST WISCONSIN.
&&
LAT...LON 4251 9064 4254 9064 4260 9069 4262 9070
4264 9072 4268 9093 4274 9106 4279 9108
4285 9105 4287 9098 4287 9091 4281 9080
4274 9062 4265 9043 4250 9043
TIME...MOT...LOC 2345Z 324DEG 22KT 4253 9056
$$
AJ000
WWUS53 KARX 242357
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT FRI JUL 24 2009
WIC043-250006-
/O.EXP.KARX.SV.W.0061.000000T0000Z-090725T0000Z/
GRANT WI-
657 PM CDT FRI JUL 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRANT COUNTY EXPIRES
AT 700 PM CDT...
THE STORMS WHICH PROMPTED THIS WARNING HAVE EITHER WEAKENED OR MOVED
OUT OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR NORTHEAST IOWA AND SOUTHWEST WISCONSIN.
LAT...LON 4251 9064 4254 9064 4260 9069 4262 9070
4264 9072 4268 9093 4274 9106 4279 9108
4285 9105 4287 9098 4287 9091 4281 9080
4274 9062 4265 9043 4250 9043
TIME...MOT...LOC 2356Z 324DEG 22KT 4247 9051
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:45 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 24, 3:45 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 345 PM CDT FRI JUL 24 2009 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT THE SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING...AND PRECIPITATION AND TEMPERATURES FROM SATURDAY THROUGH MONDAY ARE THE MAIN CONCERNS WITH THIS PART OF THE FORECAST. AT 3 PM...A COLD FRONT WAS LOCATED FROM ASHLAND WISCONSIN SOUTHEAST TO FORT DODGE IOWA. ELEVATED SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED BETWEEN DODGE CENTER MINNESOTA TO BOSCOBEL AND RICHLAND CENTER WISCONSIN. THIS PRECIPITATION WAS GENERATING IN AN AREA OF MODERATE TO STRONG 900 TO 700 MB FRONTOGENESIS. 40 TO 50 KNOT 700 MB WINDS ARE BRINGING ELEVATED INSTABILITY INTO THIS AREA FROM WESTERN IOWA. SPC MOST UNSTABLE CAPES ARE RUNNING AROUND 3000 J/KG JUST WEST OF OUR FORECAST AREA. MEANWHILE AHEAD OF THE COLD FRONT... SURFACE BASE CAPES ARE RUNNING BETWEEN 500 AND 1000 J/KG. IN ADDITION TO THIS INSTABILITY...THE EFFECTIVE BULK SHEAR ARE RUNNING ANYWHERE FROM 45 TO 55 KNOTS. AS A RESULT...WE EXPECT THAT THE THREAT FOR SEVERE WEATHER WILL LIKELY CONTINUE UNTIL AT AT LEAST 10 PM THIS EVENING. DESPITE CINS APPROACHING 200 J/KG CAUSED BY THE EARLIER CONVECTION...THERE IS STILL THE THREAT OF DAMAGING WINDS DUE TO DOWNDRAFT CAPES APPROACHING 1000 J/KG. IF THE SUNSHINE CAN MIX OUT THE STABLE LAYER NEAR THE SURFACE...THE 0-1 KM STORM RELATIVE HELICITY WOULD BE FAVORABLE FOR THE DEVELOPMENT OF A TORNADO. AT THIS TIME...THE BEST THREAT OF SEVERE WEATHER LOOKS TO BE ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. A CLOSED 500 MB LOW WILL MOVE SOUTHEAST INTO THE GREAT LAKES FOR MUCH OF THE UPCOMING WEEKEND. THE COMBINATION OF COLD AIR ALOFT AND DIURNAL HEATING WILL RESULT IN MEAN LAYER CAPES CLIMBING INTO THE 500 TO 1000 J/KG RANGE. AS A RESULT...THERE WILL BE A CHANCE OF INSTABILITY SHOWERS AND THUNDERSTORMS FROM LATE MORNING THROUGH EARLY EVENING ACROSS THE ENTIRE AREA ON SATURDAY AND MAINLY ACROSS WESTERN WISCONSIN ON SUNDAY. WITH THE GFS 850 MB TEMPERATURE ANOMALIES RUNNING AROUND 1 BELOW THE 1948 TO 2007 STANDARDIZED ANOMALIES...HIGH TEMPERATURES ON SATURDAY WILL LIKELY RANGE FROM THE UPPER 60S TO MID 70S. ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS LOOK POSSIBLE ON MONDAY AS A COLD FRONT APPROACHES THE REGION. SOUTHWESTERLY WINDS AHEAD OF THIS FRONT WILL ALLOW TEMPERATURES TO CLIMB TO AROUND 80 IN MOST AREAS. .LONG TERM...TUESDAY THROUGH FRIDAY THE OUTGOING LONG WAVE RADIATION CONTINUES TO SHOW STRONG TROPICAL FORCING LOCATED OVER THE WESTERN PACIFIC BETWEEN 140 AND 170 DEGREES EAST LONGITUDE. WITH THE SEA SURFACE TEMPERATURES IN THIS AREA REMAINING AT OR ABOVE 29C...THIS CONVECTION WILL LIKELY CONTINUE THROUGH THIS TIME PERIOD. THE WAVE TRAIN ASSOCIATED WITH THIS CONVECTION HAS RESULTED IN THE DEVELOPMENT OF A STRONG 150 MB ANTICYCLONE CENTERED AT 150 DEGREES EAST LONGITUDE AND 50 DEGREES NORTH LATITUDE. AS THIS SYSTEM PROGRESSES EAST...THE TELECONNECTION ASSOCIATED WITH THIS FEATURE WILL LIKELY RESULT IN FURTHER AMPLIFICATION OF THE 500 MB RIDGE ACROSS THE PACIFIC NORTHWEST AND WESTERN CANADA. AS THIS OCCURS...THE 500 MB TROUGH AXIS SHOULD GRADUALLY SHIFT FROM THE GREAT LAKES AND ONTARIO WEST INTO THE NORTHERN PLAINS AND MANITOBA...AND IN TURN OUR WINDS ALOFT WILL SHIFT FROM THE NORTHWEST TO THE WEST. SINCE THE 24.00Z MODELS SEEM TO HAVE A GOOD HANDLE ON THIS SITUATION...THERE WAS ENOUGH CONFIDENCE TO APPLY SOME MORE TIMING TO THIS PART OF THE FORECAST. WITH CANADIAN COLD FRONTS MOVING SOUTHEAST THROUGH THE AREA FROM MONDAY NIGHT INTO TUESDAY...AND FROM THURSDAY NIGHT INTO FRIDAY...SLIGHTLY HIGHER PRECIPITATION CHANCES WERE CENTERED ON THOSE TIME PERIODS. SINCE THE LAST 3 MODEL RUNS BEING DRY FROM TUESDAY NIGHT THROUGH WEDNESDAY...THE PRECIPITATION PROBABILITIES WERE DROPPED FOR THOSE TIME PERIODS. WITH THE GFS AND ECMWF 850 MB TEMPERATURE ANOMALIES REMAINING ANYWHERE FROM 0.5 TO 1.5 BELOW THE 1948 TO 2007 STANDARDIZED ANOMALIES...THE TEMPERATURES SHOULD REMAIN BELOW NORMAL THROUGH THE END OF JULY. SINCE THE MOS MAXIMUM TEMPERATURES HAVE BEEN TRENDING TOO WARM LATELY...A 50-50 BLEND OF HPC AND MOS BIAS CORRECTED WERE USED FOR THESE GRIDS. && .AVIATION...TONIGHT THROUGH SATURDAY MORNING SURFACE COLD FRONT REMAINS TO THE WEST OF BOTH TAF SITES THIS AFTERNOON. STILL SOME UNCERTAINTY AS TO WHETHER ADDITIONAL CONVECTION WILL FIRE ALONG THE FRONT. LAPS ANALYSIS AT 24.18Z SHOWS A BUILDING NARROW AXIS OF CAPE JUST AHEAD OF THE FRONT. WATER VAPOR SATELLITE IMAGERY STILL SHOWS A SHORT WAVE TROUGH UPSTREAM ACROSS NORTHERN MINNESOTA. THE 24.18Z RUC SHOWS THE FRONTOGENESIS CIRCULATION INCREASING WITH THE FRONT THROUGH THE LATE AFTERNOON...ESPECIALLY OVER THE WESTERN SECTIONS OF THE FORECAST AREA AND BELOW 700 MB. HAVE MAINTAINED THE CONTINUITY FROM THE PREVIOUS TAFS OF SHOWING VICINITY SHOWERS THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. VISIBLE AND IR SATELLITE SHOWING A LARGE MASS OF LOW CLOUDS ASSOCIATED WITH THE SURFACE LOW. CEILINGS ARE PRIMARILY VFR WITH SOME EMBEDDED MVFR. EXPECTING THESE CLOUDS TO MOVE INTO BOTH TAF SITES SATURDAY MORNING AND FOR NOW HAVE BROUGHT IN VFR CEILINGS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...04
Hazardous weather outlook, Jul 24, 12:41 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1241 PM CDT FRI JUL 24 2009 IAZ008-018-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-055- 251100- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINONA- 1241 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND EVENING. IF SUFFICIENT INSTABILITY IS ABLE TO BUILD...ADDITIONAL THUNDERSTORMS MAY DEVELOP. IF THIS OCCURS...THE WINDS ALOFT WOULD FAVORABLE FOR THEM TO BECOME SEVERE BETWEEN 3 PM AND 10 PM. THE MAIN SEVERE WEATHER THREATS WOULD BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE DURING THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED SATURDAY OR SUNDAY. IT IS TOO EARLY TO DETERMINE IF THERE WOULD BE A SEVERE WEATHER THREAT FOR THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ARE ADVISED TO BE ALERT FOR POSSIBLE ACTIVATION THROUGH EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ009>011-019-029-030-WIZ054-061-251100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOWARD-WINNESHIEK- 1241 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT AN AREA OF SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA EARLY THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. A COLD FRONT WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND EVENING. IF SUFFICIENT INSTABILITY IS ABLE TO BUILD...ADDITIONAL THUNDERSTORMS MAY DEVELOP. IF THIS OCCURS...THE WINDS ALOFT WOULD FAVORABLE FOR THEM TO BECOME SEVERE THROUGH 10 PM. THE MAIN SEVERE WEATHER THREATS WOULD BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE DURING THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED SATURDAY OR SUNDAY. IT IS TOO EARLY TO DETERMINE IF THERE WOULD BE A SEVERE WEATHER THREAT FOR THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ARE ADVISED TO BE ALERT FOR POSSIBLE ACTIVATION THROUGH EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK/BOYNE/04
In the hours before
Local storm report, Jul 24, 5:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
536 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HEAVY RAIN DE SOTO 43.43N 91.20W
07/24/2009 M2.05 INCH VERNON WI CO-OP OBSERVER
&&
BROOKSLocal storm report, Jul 24, 5:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
537 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 4 S OSSIAN 43.09N 91.76W
07/24/2009 E4.25 INCH WINNESHIEK IA PUBLIC
SECOND ROUND OF LARGE HAIL IN PAST 5 HOURS
&&
SHEALocal storm report, Jul 24, 5:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 4 S OSSIAN 43.09N 91.76W
07/24/2009 E2.75 INCH WINNESHIEK IA LAW ENFORCEMENT
ALONG HIGHWAY W42 GOING INTO FAYETTE COUNTY
&&
SHEALocal storm report, Jul 24, 5:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 6 ENE ELDORADO 43.08N 91.74W
07/24/2009 E1.75 INCH FAYETTE IA PUBLIC
&&
SHEALocal storm report, Jul 24, 5:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
555 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HEAVY RAIN PLATTEVILLE 42.74N 90.48W
07/24/2009 M1.40 INCH GRANT WI AMATEUR RADIO
0553 PM HAIL 2 NW CLAREMONT 44.07N 93.02W
07/24/2009 E0.75 INCH DODGE MN PUBLIC
0555 PM HAIL 2 N ELDORADO 43.08N 91.85W
07/24/2009 E1.75 INCH FAYETTE IA PUBLIC
&&
SHEALocal storm report, Jul 24, 5:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
558 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 2 NW CLERMONT 43.02N 91.68W
07/24/2009 E0.75 INCH FAYETTE IA PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:32 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 58 min |
| Jul 24, 3:07 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 53 min |
| Jul 24, 3:35 PM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland, Vernon | 3 hr |
| Jul 24, 3:48 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 57 min |
| Jul 24, 4:07 PM CDT | Flash Flood Warning | ARX | Crawford | 3 hr |
| Jul 24, 4:24 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 66 min |
| Jul 24, 4:44 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 76 min |
| Jul 24, 5:39 PM CDT | Flash Flood Warning | ARX | Grant | 2 hr |
| Jul 24, 5:52 PM CDT | Flash Flood Warning | ARX | Crawford | 3 hr |
| Jul 24, 6:08 PM CDT | Tornado Warning | ARX | Grant | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.